| Model Number |
CMCV-124-LRG |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Elutia lhr review completed on 16-jan-2025 for lot m24l1303 and subassembly lot m24k1270.No discrepancies in the manufacturing process were noted in either batch record during review.It is noted that per the instructions for use (ifu - art-20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with the finished elupro device, "undesired remodeling" is listed within the potential complications associated with device usage.Lead dislodgement is a known complication with the implant of a cadiac implantable device for cardiac surgical procedure.Initial report filed 17jan2025, however submission failed, review of acknowledgements reflected duplicate report.Report resubmitted on 19feb2025 to correct initial submission error.
Event or Problem Description
Sales representative notified by physician that a female patient presented with a dislodged lead for cardiac implantable device data/check and came in for a lead revision on (b)(6) 2024.Original device used was an elupro antibiotic-eluting bioenvelope (model # cmcv-124-lrg, lot # m24l1303).The elupro bioenvelope including disc and pouch suture (all part of elupro bioenvelope) was gone except for tissue paper-like remnants.The cardiac implantable device had dropped in the pocket and the leads were not neat.The patient's tissue was friable.Vicryl suture was still in the pocket.Surgical intervention was required where the lead was re-attached to the heart and a cangaroo envelope device was used to re-implant the cardiac implantable device.